Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Whenever I get emotional or cry I don't know what happens to me. My hands and legs become cold and I start beating very hard and fast and I feel a kind of anxiety. My family gets very much worried on seeing Mr. breathing such hard. I want to know what is it. Are there any tablets available to b taken when I feel like that? I'll b really grateful if I get some info about this happening that why does it happen and what is it.

2 Doctors Answered
Dear user. I can understand. You are you. Whatever your behavior today, whatever your body language today are learned from your past experiences and social interactions. Whatever you have learned can be unlearned or over written. This is a continuous process happening throughout your life. In your present case I need to evaluate your behavior thoroughly before providing an answer. I suggest cognitive behavior therapy for you. Take care.
May be this problem is due to lower respiratory tract problem or you r anaemic. Excatly what is problem it diagnose after few test. Don't go with self medication. Always use medicine with Dr. prescription. Homoeopathic play great result in your case. So start homoeopathic treatment, safe and effective and you also come out with this problem. Other things inhaler or other mode give you temporary relief. U can also try breathing exercises in morning very much effective. Further any detail or query regarding treatment or consultation consult online here.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.